MAUDE Adverse Event Report: ARTHREX, INC. 5.5MM BC KNOTLESS SWIVELOCK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. 5.5MM BC KNOTLESS SWIVELOCK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 5.5MM BC KNOTLESS SWIVELOCK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the eyelet for the ar-2323kbcc broke off into the shoulder during a rcr case.The eyelet was not retrieved; an ar-2323bcc was implanted on top of the eyelet.Patient was (b)(6) year old male.

Brand Name
5.5MM BC KNOTLESS SWIVELOCK
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12405939
Report Number1220246-2021-03599
Device Sequence Number11596296
Product Code MAI
UDI-Device Identifier10888867351353
UDI-Public10888867351353
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K193503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number5.5MM BC KNOTLESS SWIVELOCK
Device Catalogue NumberAR-2323KBCC
Device Lot Number10757197
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1